Alert archive / Wyoming / High Wind Watches in 2017
High Wind Watch 3, NWS Riverton, WY
NWS Riverton, WY issued this high wind watch at Feb 5, 2017, 10:44 AM MST for Fremont County, Natrona County, Sweetwater County, Wyoming. It took effect at Feb 6, 2017, 5:00 AM MST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Feb 5, 2017, 10:44 AM MST (17:44 UTC)
- In effect from
- Feb 6, 2017, 5:00 AM MST
- Expired
- Feb 5, 2017, 2:17 PM MST
- In force
- Issued by
- NWS Riverton, WY
Counties Fremont County, WY, Natrona County, WY, Sweetwater County, WY
The radar
The Riverton/Lander radar (KRIW), 65 km from the middle of the area, began a volume at 17:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Riverton, WY (KRIW), launched 12:00Z, 5.7 hours before the alert went out and 62 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2011 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- 49 m²/s²
- 0-3 km storm-relative helicity
- 207 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
525 WWUS75 KRIW 051744 NPWRIW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RIVERTON WY 1044 AM MST SUN FEB 5 2017 ...HIGH WINDS FOR THE CODY FOOTHILLS AT TIMES THROUGH TONIGHT... ...HIGH WINDS POSSIBLE FOR THE LANDER FOOTHILLS...GREEN AND RATTLESNAKE MOUNTAINS AND FOOTHILLS...AND MOST OF NATRONA COUNTY...MONDAY THROUGH MONDAY NIGHT... .STRONG MID AND UPPER LEVEL WINDS ALONG WITH MOUNTAIN WAVES AND RELATIVELY WARM SURFACE TEMPERATURES WILL HELP TO INCREASE WIND SPEEDS AT THE SURFACE OVER PORTIONS OF NORTHERN AND CENTRAL WYOMING THROUGH TUESDAY NIGHT. WYZ003-061100- /O.CON.KRIW.HW.W.0004.000000T0000Z-170206T1200Z/ CODY FOOTHILLS- INCLUDING THE CITIES OF...CODY...MEETEETSE 1044 AM MST SUN FEB 5 2017 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 AM MST MONDAY... * TIMING...THERE WILL BE BURSTS OF STRONG WIND AND WIND GUSTS THROUGH TONIGHT. OCCASIONAL LULLS IN THE HIGH WIND SPEEDS WILL OCCUR DURING THIS EVENT. * WINDS...WEST AT 35 TO 45 MPH WITH GUSTS TO 65 MPH. HIGHER GUSTS ARE POSSIBLE NEAR CLARK. SEVERAL GUSTS OF BETWEEN 60 AND 75 MPH HAVE BEEN RECORDED WEST OF CLARK TODAY. * IMPACTS...STRONG GUSTY CROSS WINDS NEAR OR ALONG HIGHWAY 120 AND ALONG CHIEF JOSEPH HIGHWAY WILL INCREASE THE RISK OF BLOW OVER FOR TRUCKS PULLING LIGHT WEIGHT AND HIGH PROFILE VEHICLES. AREAS OF BLOWING AND DRIFTING SNOW WILL BE A HAZARD DUE TO THE RECENT SNOWFALL IN THESE AREAS. REDUCED VISIBILITY WILL OCCUR AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ WYZ018>020-061100- /O.NEW.KRIW.HW.A.0003.170206T1200Z-170207T1200Z/ LANDER FOOTHILLS-GREEN MOUNTAINS AND RATTLESNAKE RANGE- NATRONA COUNTY LOWER ELEVATIONS- INCLUDING THE CITIES OF...LANDER...JEFFREY CITY...CASPER 1044 AM MST SUN FEB 5 2017 ...HIGH WIND WATCH IN EFFECT FROM LATE TONIGHT THROUGH LATE MONDAY NIGHT... THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH LATE MONDAY NIGHT. * TIMING...WHILE SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS 40 TO 55 WILL BE COMMON TODAY FROM SOUTHEAST FREMONT COUNTY ACROSS NATRONA COUNTY...STRONG WINDS MAY INCREASE MONDAY MORNING AND BECOME MORE WIDESPREAD...POSSIBLY LASTING THROUGH MONDAY NIGHT. * WINDS...SOUTHWEST AT 25 TO 45 MPH WITH GUSTS TO 65 MPH. THE LANDER FOOTHILLS MAY SEE MORE OCCASIONAL STRONG GUSTS INTERSPERSED WITH RELATIVELY QUIET PERIODS. * IMPACTS...STRONG CROSS WINDS ALONG HIGHWAYS 287...220...26 AND INTERSTATE 25 MAY SIGNIFICANTLY INCREASE THE CHANCE OF BLOW OVERS FOR LIGHT WEIGHT AND HIGH PROFILE TRAILERS. TRAVEL BETWEEN BEAVER RIM...LANDER AND FORT WASHAKIE MAY BE HAMPERED BY VERY STRONG CROSSWINDS AT TIMES AND EVEN POCKETS OF BLOWING SNOW AND DRIFTED SNOW. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$
1 follow-up statement
621 WWUS75 KRIW 052117 NPWRIW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RIVERTON WY 217 PM MST SUN FEB 5 2017 ...HIGH WINDS FOR THE CODY FOOTHILLS AT TIMES THROUGH TONIGHT... ...HIGH WINDS FOR THE LANDER FOOTHILLS...GREEN AND RATTLESNAKE MOUNTAINS AND FOOTHILLS...AND MOST OF NATRONA COUNTY...MONDAY THROUGH MONDAY NIGHT... .STRONG MID AND UPPER LEVEL WINDS ALONG WITH MOUNTAIN WAVES AND RELATIVELY WARM SURFACE TEMPERATURES WILL HELP TO INCREASE WIND SPEEDS AT THE SURFACE OVER PORTIONS OF NORTHERN AND CENTRAL WYOMING THROUGH TUESDAY NIGHT. WYZ019-020-061100- /O.UPG.KRIW.HW.A.0003.170206T1200Z-170207T1200Z/ /O.EXB.KRIW.HW.W.0004.170206T1200Z-170207T1200Z/ GREEN MOUNTAINS AND RATTLESNAKE RANGE- NATRONA COUNTY LOWER ELEVATIONS- INCLUDING THE CITIES OF...JEFFREY CITY...CASPER 217 PM MST SUN FEB 5 2017 ...HIGH WIND WARNING IN EFFECT FROM 5 AM MONDAY TO 5 AM MST TUESDAY... THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 5 AM MONDAY TO 5 AM MST TUESDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * TIMING...WHILE SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS 40 TO 55 WILL BE COMMON...STRONG WINDS WILL INCREASE MONDAY MORNING AND BECOME MORE WIDESPREAD...LASTING THROUGH MONDAY NIGHT. * WINDS...SOUTHWEST AT 25 TO 45 MPH WITH GUSTS 55 TO 65 MPH. * IMPACTS...STRONG CROSS WINDS ALONG HIGHWAYS 287...220...26 AND INTERSTATE 25 MAY SIGNIFICANTLY INCREASE THE CHANCE OF BLOW OVERS FOR LIGHT WEIGHT AND HIGH PROFILE TRAILERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ WYZ018-061100- /O.UPG.KRIW.HW.A.0003.170206T1200Z-170207T1200Z/ /O.EXB.KRIW.HW.W.0004.170206T1200Z-170207T1200Z/ LANDER FOOTHILLS- INCLUDING THE CITY OF...LANDER 217 PM MST SUN FEB 5 2017 ...HIGH WIND WARNING IN EFFECT FROM 5 AM MONDAY TO 5 AM MST TUESDAY... THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 5 AM MONDAY TO 5 AM MST TUESDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * TIMING...THE LIKELIHOOD OF OCCASIONAL STRONG WINDS WILL INCREASE MONDAY MORNING...LASTING THROUGH MONDAY NIGHT. * WINDS...SOUTHWEST AT 15 TO 30 MPH WITH OCCASIONAL GUSTS TO 60 MPH. THESE OCCASIONAL STRONG WIND GUSTS WILL BE INTERSPERSED WITH RELATIVELY QUIET PERIODS MAKING THEM UNPREDICTABLE AT TIMES. * IMPACTS...TRAVEL BETWEEN BEAVER RIM...LANDER AND FORT WASHAKIE MAY BE HAMPERED BY VERY STRONG CROSSWINDS AT TIMES AND EVEN POCKETS OF BLOWING SNOW AND DRIFTED SNOW. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ WYZ003-061100- /O.CON.KRIW.HW.W.0004.000000T0000Z-170206T1200Z/ CODY FOOTHILLS- INCLUDING THE CITIES OF...CODY...MEETEETSE 217 PM MST SUN FEB 5 2017 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 AM MST MONDAY... * TIMING...THERE WILL BE BURSTS OF STRONG WIND AND WIND GUSTS THROUGH TONIGHT. OCCASIONAL LULLS IN THE HIGH WIND SPEEDS WILL OCCUR DURING THIS EVENT. * WINDS...WEST AT 35 TO 45 MPH WITH GUSTS TO 65 MPH. HIGHER GUSTS ARE POSSIBLE NEAR CLARK. SEVERAL GUSTS OF BETWEEN 60 AND 75 MPH HAVE BEEN RECORDED WEST OF CLARK TODAY. * IMPACTS...STRONG GUSTY CROSS WINDS NEAR OR ALONG HIGHWAY 120 AND ALONG CHIEF JOSEPH HIGHWAY WILL INCREASE THE RISK OF BLOW OVER FOR TRUCKS PULLING LIGHT WEIGHT AND HIGH PROFILE VEHICLES. AREAS OF BLOWING AND DRIFTING SNOW WILL BE A HAZARD DUE TO THE RECENT SNOWFALL IN THESE AREAS. REDUCED VISIBILITY WILL OCCUR AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$
What forecasters said that day
The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Riverton, WY wrote its last area forecast discussion before this high wind watch went out at Feb 5, 10:17 AM MST, 27 minutes earlier.
Area forecast discussion, Feb 5, 10:17 AM MST, 27 minutes before
Area Forecast Discussion National Weather Service Riverton WY 1017 AM MST Sun Feb 5 2017 .SHORT TERM...Sunday through Tuesday night Once again...with the diametrically opposed conditions across the area we will once again split the discussion between West and East of the Divide. West of the Divide... Snow continues to fall in the mountains this morning although lighter than earlier. With most of the heavier snow over, we will cancel the winter weather highlights this morning. However, periods of mainly light snow will continue through the day. However, the respite will be brief as yet another system will approach the area from the west with another shot of Pacific moisture. This looks to be another 18 hour snow event with several inches of snow possible once again. At this time, warning amounts look borderline in a lot of places however. To err on the side of caution, we will issue a winter storm watch for the same areas that we warned during the previous event and let the day crew make the decision on whether warnings or advisories are needed. With the next system, it appears the heaviest snow would fall on Monday evening as the trough axis and best upper level dynamics pass through the region. This snow should taper off fairly quickly later Monday night as some flat and brief, and I mean brief, ridging moves into the area and brings a period of mainly dry weather on Tuesday. However, in this winter of the never ending Pacific troughs something else is on the horizon. As was said in the famous movie Animal House, "Thank you sir, may I have another." And the other will be yet another Pacific system moving in and bring yet another chance of snow across the western mountains. This one does have a bit more warm air moving in initially, with 700 millibar temperatures climbing to around minus 3 Tuesday night in southwestern Wyoming. This could be warm enough to allow some mixing with rain in the valleys. Not definite, but something to watch. So all in all, the active pattern continues across the west. East of the Divide... Again, wind remains the concern across this area. A few areas in the higher elevations of the Rattlesnake Range are seeing high wind at this time. However, since these areas have 1000 times more deer than people, impacts will be minimal. There will still be some gusty southwest winds across the wind corridor but should not rise to the level of high wind for the most part. However, across the Lee of the Absarokas the high wind threat will continue through the day and into tonight with more mountain wave likely, especially in the vicinity of Clark. However, Monday may get very windy in the southwestern wind corridor. The GFS is especially bullish showing 700 millibar winds increasing to 65 knots at times on Monday evening. The NAM is not as impressed but does have some 50 knot wind barbs. In addition, with a trough axis swinging through mixing will increase with low and mid level flow fairly well aligned. MOS guidance does not have high wind however. This does need to be watched though. The highest wind would likely be Monday evening before decreasing rapidly following the passage of a cold front. Wind should be less on Tuesday as shortwave ridging moves across the area. The next question is temperatures. The inversions in the basins are weakening but still there. For example, at the humble Riverton weather abode, it is currently 28 degrees. However, at the ASOS at the airport, about 200 feet lower, it is 19. Meanwhile, it is near 0 in Riverton. This should be the day most areas see the Basins finally warm up so we went that way with the temperatures. This is not 100 percent however. Mainly dry weather should continue today as well. Most areas should be relatively mild on Monday as well. There are some differences on whether or not there will be any precipitation as the front passes through. The GFS says yes, the NAM no. For now, we kept slight POPS for the most part on Monday night with drier weather returning for Tuesday. Tuesday at this point looks mainly dry .LONG TERM...WEDNESDAY THROUGH SUNDAY Synopsis...Mild and moist Pacific airmass will continue to bring periods of precipitation to the west through Friday. Very mild conditions will prevail across central and eastern Wyoming by Thursday as a frontal boundary retreats eastward into the Plains. Also, expect breezy to windy areas through Friday, especially across the southern wind corridor. Northwest flow with a couple of upper level disturbances will spread chances of snow showers east of the Divide on Saturday along with cooler temperatures. A ridge of high pressure will build into the area next Sunday, with dry weather expected across the area. Discussion...Synoptic pattern on Wednesday consists of flat ridge centered along the west coast with broad trough downstream across the central U.S. At the surface, high pressure will be centered over the western Dakotas with a frontal boundary draped NW-SE across central and eastern Wyoming. ECMWF shows more amplification of upper ridge along the west coast Wednesday and less moisture working through ridge into western Wyoming than GFS. Warm advection with strong mid-level westerly flow should keep at least some stratus and precipitation going in the west, it is more a matter of how much; so forecast leaves PoPs on the high side. On Thursday, both models show 1000-500mb thicknesses 555-560 dam across the area with possible significant precipitation of over an inch in the 24 hour period from 12z Thursday through 12z Friday across the west. Snow levels are expected to rise to near 8000 feet on Thursday, so rain or heavy wet snow on existing snowpack will likely raise the avalanche danger significantly across the west. Strong southwest flow will likely mix out most areas east of the Divide Thursday with highs expected to push into the 40s to lower 50s, the warmest day during this period. Next Pacific trough is expected to shear inland Thursday night with main upper trough axis translating the Rockies on Saturday. First quick moving W-E front will bring cooler temperatures on Friday with precipitation coverage and intensity decreasing across the west. Canadian cold front is expected to plunge south across central Wyoming late Saturday accompanied by gusty northerly winds and chances of light snow. Confidence not great with the details of timing and precipitation coverage, so chance/slight chance PoPs cover this scenario for now. .AVIATION.../18Z ISSUANCE/ West of the Divide...KBPI/KJAC/KPNA/KRKS Terminals Strong and moist west winds aloft will continue west of the Continental Divide through 18Z Monday. With some mid level instability and strong orographic lift, snowfall will remain widespread across the west, but more scattered over the southwest. IFR to MVFR ceilings and visibilities reduced in snow and fog will be widespread obscuring mountains. Strong winds over ridgetop levels will produce areas of low level wind shear. East of the Divide...KCOD/KCPR/KLND/KRIW/KWRL Terminals Strong west winds aloft will continue east of the Continental Divide through 18Z Monday. With some mid level instability and strong orographic lift, snowfall will remain widespread across the Absaroka and Wind River mountains. IFR to MVFR ceilings and visibilities reduced in snow and fog will be widespread obscuring mountains east of the Continental divide. Strong winds over ridgetop levels will produce areas of low level wind shear. East of the mountains vfr conditions will prevail. .FIRE WEATHER... Periods of snow will continue across western Wyoming through Monday. Snow should lighten today but not stop, with another batch of heavier snow moving in for later tonight and continuing through Monday. Meanwhile, East of the Divide mainly dry conditions are expected with the exception of the mountains. Temperatures will moderate with inversions finally breaking in a lot of the basins. Windy conditions will continue in the favored areas like in the Lee of the Absarokas and from the Red Desert through Natrona County through tonight. && .RIW WATCHES/WARNINGS/ADVISORIES... Winter Storm Watch from late tonight through late Monday night for WYZ001-002-012>015-023-024. High Wind Warning until 5 AM MST Monday for WYZ003. && SHORT TERM...Hattings LONG TERM...AEM AVIATION...C.Baker FIRE WEATHER...Hattings
Hazardous weather outlook, Feb 5, 2:16 AM MST, 8 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RIVERTON WY 216 AM MST SUN FEB 5 2017 WYZ001>020-022>030-061100- YELLOWSTONE NATIONAL PARK-ABSAROKA MOUNTAINS-CODY FOOTHILLS- NORTH BIG HORN BASIN-SOUTHWEST BIG HORN BASIN- SOUTHEAST BIG HORN BASIN-OWL CREEK AND BRIDGER MOUNTAINS- BIGHORN MOUNTAINS WEST-BIGHORN MOUNTAINS SOUTHEAST- NORTHEAST JOHNSON COUNTY-SOUTHEAST JOHNSON COUNTY- TETON AND GROS VENTRE MOUNTAINS-JACKSON HOLE- WIND RIVER MOUNTAINS WEST-WIND RIVER MOUNTAINS EAST- UPPER WIND RIVER BASIN-WIND RIVER BASIN-LANDER FOOTHILLS- GREEN MOUNTAINS AND RATTLESNAKE RANGE- NATRONA COUNTY LOWER ELEVATIONS-CASPER MOUNTAIN-STAR VALLEY- SALT RIVER AND WYOMING RANGES-UPPER GREEN RIVER BASIN FOOTHILLS- UPPER GREEN RIVER BASIN-SOUTH LINCOLN COUNTY- ROCK SPRINGS AND GREEN RIVER-FLAMING GORGE-EAST SWEETWATER COUNTY- 216 AM MST SUN FEB 5 2017 ...WINTER STORM WATCH FOR THE WESTERN MOUNTAINS LATE TONIGHT THROUGH LATE MONDAY NIGHT... ...HIGH WIND WARNING FOR THE CODY FOOTHILLS THROUGH TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL WYOMING. .DAY ONE...TODAY AND TONIGHT LIGHT SNOW CONTINUING IN THE WEST TODAY. HEAVIER SNOW MAY MOVE BACK IN LATE TONIGHT. PLEASE SEE WINTER WEATHER PRODUCTS AND FORECASTS FOR DETAILS. HIGH WINDS WILL CONTINUE IN THE LEE OF THE ABSAROKAS. STRONG WINDS POSSIBLE AT TIMES FROM ROCK SPRINGS TO CASPER. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY MONDAY AND MONDAY NIGHT...SIGNIFICANT SNOW LIKELY ACROSS THE WEST. HIGH WIND POSSIBLE ACROSS THE WIND CORRIDOR FROM ROCK SPRINGS TO CASPER AND THE MOUNTAINS. TUESDAY NIGHT THROUGH THURSDAY...PROLONGED SNOW EVENT FOR THE WESTERN MOUNTAINS AND WESTERN VALLEYS WITH SIGNIFICANT ACCUMULATIONS LIKELY. SNOW LEVELS MAY RISE TO NEAR 8000 FEET ON THURSDAY WITH PRECIPITATION CHANGING TO RAIN OR A RAIN AND SNOW MIX BELOW 8000 FEET, INCREASING THE AVALANCHE DANGER. STRONG WINDS POSSIBLE FROM THE SOUTH PASS AREA TO CASPER. THURSDAY NIGHT AND FRIDAY...A COLD FRONT WILL BRING MORE SNOW TO THE WEST, AND WINDY AREAS ACROSS CENTRAL WYOMING. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT SNOWFALL AMOUNTS. THANK YOU.
The office that day
Everything else NWS Riverton, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 5, 2:07 AM MST | Winter Storm Watch | RIW | Fremont, Hot Springs, Lincoln, Park, Sublette, Teton | 12 hr |
| Feb 5, 2:08 PM MST | Winter Storm Warning | RIW | Fremont, Lincoln, Park, Sublette, Teton | 51 hr |
| Feb 5, 2:08 PM MST | Winter Weather Advisory | RIW | Fremont, Hot Springs, Lincoln, Park, Sublette, Sweetwater and 1 more | 58 hr |
Nearby
High Wind Watches in Wyoming, 2017Every high wind watch in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.